Conformal nets are factorization algebras

Author: 

Henriques, A

Publication Date: 

6 June 2018

Journal: 

String-Math 2016

Last Updated: 

2020-06-21T14:36:11.257+01:00

Volume: 

98

DOI: 

10.1090/pspum/098/01749

page: 

229-240

abstract: 

We prove that conformal nets of finite index are an instance of the notion of a factorization algebra. This result is an ingredient in our proof that, for G = SU(n), the Drinfel’d center of the category of positive energy representations of the based loop group is equivalent to the category of positive energy representations of the free loop group.

Symplectic id: 

725788

Submitted to ORA: 

Submitted

Publication Type: 

Conference Paper

ISBN-13: 

9781470435158